| Model Number |
M0042011010 |
| Medical Device Problem Codes |
Difficult to Remove (1528); Difficult to Advance (2920)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
04/02/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that difficult to withdraw and difficult to advance.During radio frequency procedure to treat atrial flutter at side branch to the sinus coronarius, a dynamic xt was selected for use.It was observed that the catheter was entangled in a side branch to the sinus coronarius.When the catheter was removed, there was some kind of defect between electrodes 1 and 2 and it got stuck in a side branch to sinus coronarius and it couldn't get it out.No resistance felt while maneuvering the catheter.The procedure was completed.There were no patient complications.The device is expected to be return for analysis.
Additional Manufacturer Narrative
The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.
Additional Manufacturer Narrative
Upon receipt at our post market quality assurance laboratory, this dynamic xt electrode catheter was visually inspected, and no visual defects were noted.Functional testing showed that the catheter's functional mechanism worked properly; no abnormal resistance was felt when actuating the device.Media inspection on the photo provided could not confirm the reported events of catheter difficult to withdraw and difficult to advance.With all available information, the reported events could not be confirmed as the reported failures were not able to be reproduced, and the device presented with no issues.
Event or Problem Description
It was reported that difficult to withdraw and difficult to advance.During radio frequency procedure to treat atrial flutter at side branch to the sinus coronarius, a dynamic xt was selected for use.It was observed that the catheter was entangled in a side branch to the sinus coronarius.When the catheter was removed, there was some kind of defect between electrodes 1 and 2 and it got stuck in a side branch to sinus coronarius and it couldn't get it out.No resistance felt while maneuvering the catheter.The procedure was completed.There were no patient complications.The device was returned for analysis.